# SDR DLM88030252

- Difficulty date: March 18, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N913DE
- Make and model: Doug MD-88
- Aircraft serial: 49956
- Aircraft time: 28,037 hours, 21,842 cycles
- Engine: Pwa JT8D219
- Engine time: 35,769 hours, 28,794 cycles
- System (JASC): 7250 · Turbine Section
- Part: Engine
- Part number: JT8D219
- Part serial: 718208
- Condition: Damaged
- Location: Nr 2
- Part time: 35,769 hours, 28,794 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: E, C

## Discrepancy

ON T/O HEARD LOUD BANG AND NR 2 ENG EPR AT 1.5. WITH CLIMB POWER SELECTED RT ENG STAYED AT IDLE 3-5 MINS.  THEN OIL QTY WENT TO 0 AND RT ENGINE WAS SHUT DOWN.  A/C RETURNED TO ATL.  FOUND RT ENG TURBINE DAMAGED.  NO DAMAGE FOUND IN FAN OR COMPRESSOR AREA.  ENG HAS 1726.7 HRS.  REPLACED ENGINE.
